# SDR MWEA98438

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5509570003
- Condition: Corroded
- Location: Ws 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SLAT TRACK FITTING CORRODED AT WING STATION 240 RIGHT WING.  MTC REMOVED AND REPLACED SLAT TRACK FITTING USING APPROVED DATA.
